# SDR UPS97222161

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: BMS93H
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 6 SPOILER HAS 8 BY 18 AREA OF DELAMINATION UPPER SURFACE I/B FWD CORNER.  REMOVED DAMAGED AREA REPAIRED IAW SRM 57-60-6.
